OK WELL THIS IS MY FIRST TIME ON HERE SO HERE GOES NOTHING! I HAVE BEEN TAKING PAINKILLERS FOR OVER THREE YEARS OFF AND ON JUST FOR RECREATIONAL USE. UP UNTIL LAST YEAR WHEN I HAD SURGERY AND MY DOC HAS PRESCRIBED ME OVER 10 PRESCRIPTIONS OF PERCS IN ONLY AMONTHS TIME! I'M ONLY IN MY LATE 20'S WITH KIDS AND I DON'T WANT TO BE ON THEM ANYMORE BECAUSE ALL OF MY MONEY IS SPENT ON THEM! MY KIDS SUFFER, MY FAMILY SUFFERS BECUASE I HAVE TO TAKE MONEY FROM THEM I MISS INTERVIEWS FOR JOBS I KNOW IAM WAY BETTER THEN THIS. I HAVE WENT TO MY DOCS AND TOLD HER ABOUT THE SITUATION AND NOW I'M REALLY TRYING TO TAPER OFF OF THEM. I'M TIRES OF WAKING UP WITH COLD SWEATS AND NOT BEING ABLE TO SLEEP. I WOULD JUST GO COLD TURKEY BUT WITH KIDS AND A HOUSE TO HOLD DOWN, I JUST CAN DO IT BECUASE I'M A SINGLE PARENT. HOW DO I GET THROUGH THIS?????
Read, Read, Read..............We are all in a simalar position. We all have a love/hate relationship with our friend the pills. But there comes a time when we wake up one day to realize they aren't our friends. There is alot to go through c/t or to taper. Each one of us has a different aproach. The more you read on this forum the more you learn. I'm on day 2 on c/t and I'm still alive to write about it. Good luck and stay tuned,.
Hi there...welcome to the forum...you've come to a good place to talk and get some support and help! Is there anyone at home (mother/sister/friend) who you can talk to about this? It is a tough thing to go through. If you've been reading the posts you do have options. Everyone is different so you have to decide what is best for you. C/t/subuxone/taper...can you see a Dr about this? If not and you decide c/t many have said they have the flu for several days....whatever you decide to do ask away? You are strong for coming here and all any of us want to do is stop this insanity and regain our lives! You are heading in the right direction so please keep posting!
What Cat said + 2.
I'm on day 3, went c/t but caved, trying tapering now.
Gotta keep the job, stay functional. C/t damn near killed me.
Ordered some more pills, just reading here to try to find the right dosage.
Right now, dropping from 5-8 10/325's to 1/2 is way too extreme for me. I'm still agonizing too much to be functional. I'm gonna try chewey's formula- you can find it a few posts down.
Read- Read- Read- AND POST - talk to us. Best therapy I have ever seen, and this is my first day on the site. Some really great people here like Cat, Tink, and a hundred others.
You'll be amazed how much strangers will care - we have a common bond - kindred spirits all fighting the same demon.
YES I WENT TO MY DOC YESTERDAY SHE GAVE ME SOMETHING FOR ANXIETY AND DEPRESSION AND ALSO SHE GAVE ME SLEEPING PILLS BUT THEY DID NOT HELP ME SLEEP LAST NIGHT I WOKE UP AT 5AM THEN 7AM AND I DIDN'T EVEN GET TO SLEEP TILL 2AM. IT WAS REALLY HARD WHEN I WOKE UP BECUASE I WOKE UP WITH THE PAIN THAT I STARTED TAKING THEM FOR IN THE FIRST PLACE. I WAS TAKING ABOUT 20 VICS OR PERCS A DAY WHAT EVER I COULD GET MY HANDS ON. I JUST HAVE A ROOMMATE AT HOME AND SHE DOESN'T UNDERSTAND. I'M JUST SO UPSET AT MYSELF FOR PUTTING MY KIDS THROUGH THIS AND WHEN I START THINKING ABOUT ALL MY PROBLEMS, THATS WHAT MAKES ME WANT TO TAKE MORE! I HAVE ONLY TAKEN A TOTAL OF 2 7.5 VICS TODAY SO I GUESS I'M DOIN OK, BUT I FEEL LIKE ****
Did you tell your Dr about the addiction? I didn't tell mine...I got effexor and sonata...the sonata put me to sleep but didn't keep me asleep...I think that is just part of the detox process...hard to prevent that. SOme take valerian root, some take melatonin. I am on day 20 and just started getting about 7-8 hrs a night again. I know how hard it is with the kids but again, you are a lot stonger than you think. Those pills get such a tight grip on your soul! It feels like you've lost a chunk of yourself! What is your pain from? W/D definately amplifies your pain...not to say it's not real but you can take Ibuprofen, hot baths, hot tub (if you have access to one!)
I have had back surgery and now have two herniated discs...bad sciatic pain down my right leg and it did feel pretty bad during w/d. Now that I am through that I am taking alternative measures to deal with the pain. 800mg Ibupprofen, walking, yoga...I may try spinal decompression therapy if these don't work. It's worth a try to get off this ****! I'm here if I can do anything to help!
YA I TOLD MY DOC AND SHE TOLD ME I SHOULD PROBABLY DO SOME KIND OF TREATMENT BUT WITH TWO KIDS AND A JOB THAT IS EASIER SAID THEN DONE. I HAD SINUS SURGERY TWICE AND MY SINUSES WERE OF FIRE THIS MORNING SO I DID ACTUALLY TAKE SOME IBUPROFIN AND SOME SINUS MEDICINE AND ONE OF MY VICS AND THAT TOOK CARE OF THE PROBLEM BUT I DON'T FEEL LIKE DOIN ANYTHING, I GOT LAUNDRY TO DO, CLEAN, GET IN THE SHOWER, FIGURE OUT WHAT I'M COOKING FOR DINNER AND I JUST DON'T HAVE THE POWER FOR ALL OF THOSE THINGS. I DID IT TO MY SELF I LET IT ALL BUILD UP. SO MUCH RUNNIN THROUGH MY HEAD!!!!
This is my first time on here as well. I'm 22 and a BIG PILL HEAD.I've read some of the comments from everyone and I'm so glad there really are people out there that care! I'm on Methadone-( doc gave them for severe back problems)I've been on pills for about four years or so.
I want to cut down not go C/T. I take about 3 10mg. a day.Anyone know about cutting back or getting off of methadone?
I'm in a similiar situation in that I have a family to take care of and I have to go to work all day. When you are litterally dripping with sweat, you can't work. That's why I'm tapering. Then again, I have the willpower to do it, but not to go c/t. The first two days were the worst. Then I started doing things to fight it. Vitamins, eating healthy, etc. It's helped for day 3. Even with the tapering, I get people asking if I'm sick, but I don't care. I'm not taking enough to get any sort of high, just enough to function, and I'm going down each day to two days. Down from 12 a day to 4 a day (50mg tramadol). Don't give up. Fight for you and fight for your family!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.